# SDR CA080709010

- Difficulty date: July 6, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Doug DC-6B
- Aircraft time: 28,418 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Scavenge Pump
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) NR4 BMEP WENT TO 0. OIL TANK QUANTITY DROPPED FROM 25GALS TO 12 GALS IN A FEW MINUTES. ENGINE WAS FEATHERED AND LANDING CARRIED OUT WITHOUT FURTHER INCIDENT.
